# SDR AALA202401106063

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A320*
- Aircraft serial: 6711
- Aircraft time: 25,636 hours, 10,000 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN USING HANDLE TOP LATCH STILL ENGAGED. MIA MAINTENANCE REPORTS THE UPPER STRIKER IS FAULTING. REMOVED AND REPLACED COCKPIT DOOR BOLTING ASSY.
